Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Treatment for hemosiderin staining

Treatment for hemosiderin staining


As discoloration of the penis seems to be caused by accumulation of hemosiderin, I imagine that this product “Auriderm” could be interesting for its treatment. I wonder if someone tried or have an opinion about it.…iderin-staining


Discoloration treatment

Hello all.

I’ve been PE’ing for just over 3 months with some decent success so far. However, I have also received some significant discoloration which has me concerned. Anyway, after reading many posts on the topic with no real scientific logic or reasoning behind the argument, I did more researcher and found an Interesting article with a scientific solution!

“Hemosiderin is an iron-complex which is grabbed up by the macrophages, the scavenger cells of the body. Hemosiderin forms after trauma or hemorrhage as it results from the break down of red blood cells. Hemosiderin causes the yellow-brown pigmentation one sees as a bruise is healing.

Vitamin K oxide as found in Auriderm may help eliminate the hemosiderin deposits. A recent paper by Cohen and Bhatia ( J. Drugs Dermatol. 2009, Nov.) demonstrated that Vitamin K oxide gel hastens the resolution of purpura after the pulsed dye laser. It is speculated that Vitamin K Oxide gel may similarly help quell bruising after other cosmetic procedures such as fillers and surgery.

Hemosiderin is created when the Fe++ ion transforms to the Fe+++ ion. Unlike the Fe++ ion, the Fe+++ ion is poorly absorbed and may linger long after the bruise has reabsorbed. Vitamin K oxide converts the Fe+++ ion back to the more easily absorbed Fe++ ion, blocking and/or reversing the formation of hemosiderin.

Auriderm a relatively recent entry into the cosmetic dermatology market contains vitamin K oxide in a nanosphere mode. It very well may be a valuable tool in helping rid the skin of hemosiderin. “…iderin-staining

I will be trying this cream soon as well as pay more attention to my PE practices to prevent future discoloration from too much pressure/exertion.

Hope this helps.

Thanks for the lead, Jedi! I have the same condition, like many on this forum. I’ve been searching for a solution to discoloration for a few weeks. It certainly looks like Vitamin K oxide gel is worth a try.

I’m a few weeks into using vitamin k gel which is the active ingredient in auriderm. I’ll report back after 6-8 weeks of use.

Any updates guys?

I didn’t remember I opened this thread. :)

I tried the product “Auriderm XO”. That didn’t give visible results with my discoloration. So I decided to try the peeling method with wart remover. That worked, even if the result is not regular.

However I kept on using Auriderm because I noticed that apply it after exercises decreases redness quite quickly. And it works well for bruises (that is what the product is initially made for, after all)

Ce Forum n'existe que grâce à la générosité de ses membres.

Faire un don :donatecar

I’m ordering this stuff now:…ra-treatment/dp

I’m sick of this discolouration. I can’t even really clamp now because it seems to just be getting worse. This whole vitamin K oxide thing seems to address a different component of the discolouration than most other things people here talk about (which seem mostly to just peel skin)… so hopefully it’ll do something.

Similar Threads 
ThreadStarterForumRepliesLast Post
Why gains slow!penismithMale Supplements27307-06-2013 02:59 AM
Smart Drugs (nootropics)twatteaserMale Supplements12305-17-2004 07:14 AM

All times are GMT. The time now is 11:38 PM.